| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse professional reported that during an intraocular lens (iol) implant procedure, the lens was found to be scratched.The patient intraocular lens pressure was high so the surgeon tried reload twice.Lens wasted.There was patient contact.It was stated that the procedure was completed on the same day.Additional information has been requested.